# SDR DHL2001802001

- Difficulty date: February 2, 2001
- Submitted: February 3, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH 12,000, NR 2 ENG FIRE WARNING ILLUMINATED, PERFORMED CHECKLIST AND RETURNED TO CVG.  OIL PRESS= 30 PSI, WINDMILL TIME= 17 MINUTES, A LOOP WOULD NOT TEST, B LOOP DID TEST OK.  INSPECTED ENGINE AND COWLING FOR EVIDENCE OF FIRE, OVERTEMP, INSPECTED ENG AIR DUCTS, NO DEFECTS NOTED.  CHANGED ENG FIRE LOOPS (ITEM 8M LOG 216512) FIRE DETECT SYSTEM OPS GOOD IAW MM 26-10-0.  PERFORMED ENG RUN PER JRH.  UNABLE TO DUPLICATE DISCREPENCY.  SUSPECT FAULTY A LOOP.  A/C OK FOR CONTINUED SERVICE.
